# SDR ASAA2022092240012

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,983 hours, 592 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2855
- Condition: Degraded
- Location: #1 Engine
- Part time: 2,113 hours, 624 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASA TECH SERVICES REQUEST FOR REPLACEMENT OF THE #1 FAN AIR MODULATING VALVE (FAMV) DUE TO AERMETRIC TRENDS. GROUNDED - YES. REF ASA T/C M9-36CMPT-24668-1. REMOVED AND REPLACED #1 ENG FAMV.
